MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER
Model Number BFH175US
Medical Device Problem Codes False Negative Result (1225); Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fever (1858)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on his child.The device allegedly gave a reading of 96.1°f, and a fever of 99.2°f was later confirmed by a doctor.There were no complications from this incident, and the patient is doing well now.

Brand Name
BRAUN
Common Device Name
FOREHEAD THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer (Section G)
AVITA (WUJIANG) CO., LTD
no.858.jiao tong road
wujiang economic development z
wujiang city, jiangsu 21520 0
CH   215200
Manufacturer Contact
sonja wilkinson
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907236
MDR Report Key18496386
Report Number1314800-2024-00001
Device Sequence Number17890375
Product Code FLL
UDI-Device Identifier00328785001679
UDI-Public00328785001679
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBFH175US
Device Lot Number21820TAV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexFemale